MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ
Model Number CTF71
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Based on the description of the event, it is likely that the reported event was caused by forces exerted on the unit during manipulation of the scope inside the trocar.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.Based on the description of the event received, the event is deemed not reportable as it poses minimal risk to the patient and unlikely to cause or contribute to death or serious injury.This report is to follow up medwatch report (b)(4).
 
Event or Problem Description
Procedure performed: robotic hiatal hernia.Event description: "dr.[name] was performing a robotic hiatal hernia.At the beginning of the case, he inserted the ctf71 for his camera port, then inserted the scope to look around.At this point, there were no issues.Dr [name] removed the camera from the port and docked the robot.He then attempted to reinsert the scope, but it would not fully advance into the cannula.He gently pushed the scope into the trocar with no advancement, and at that point, the staff noticed that the cannula was slightly bent.Dr.[name] removed the scope from the cannula and removed the bent cannula.At that point, the staff noticed that the lense of the scope was crackled and hazy, and that the scope needed to be replaced.Dr.[name] inserted a new ctf71 and used a different scope with the new trocar.The new trocar and scope did not present any difficulties." additional information received via email from the territory manger on 12-june-2017."as for the event sample, the staff asked for it to be saved and cleaned, but spd discarded it".Received medwatch form from fda under report (b)(4) via mail on 06-oct-2017: "a 12 x 150 mm applied medical access port was used in the usual fashion for abdominal access during a robotic surgery.While changing the robotic scope angle from 30 up to 30 down, it was found that the access port had a bend in it which would not allow for reinsertion of the robotic camera.The robotic camera was then found to have condensation inside which could possibly be related to trying to place camera back into a bent port.No fragments were found to be missing from the access port." additional information received via email from v.P.Quality, risk, and patient safety at (b)(6) hospital, on 06-oct-2017: original incident date reported as (b)(6) 2017.Medwatch form reported incident date as (b)(6) 2017.Per v.P.:: "according to the medical record it was the (b)(6)." patient status: no patient injury or no illness occurred.

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6945396
Report Number2027111-2017-02059
Device Sequence Number10933603
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)200224(30)01(10)1289881
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/24/2020
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1289881
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79